Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 25, NWS San Diego, CA

September 8, 2015Riverside County, California

NWS San Diego, CA issued this flash flood warning at Sep 8, 2015, 4:19 PM PDT for Riverside County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2015, 4:19 PM PDT (23:19 UTC)
Expired
Sep 8, 2015, 7:15 PM PDT
In force
3 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County Riverside County, CA

The radar

The Santa Ana Mts radar (KSOX), 80 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 11.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2015-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2015-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-495 J/kg
Mixed-layer LCL
1759 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

822 
WGUS56 KSGX 082319
FFWSGX
CAC065-090215-
/O.NEW.KSGX.FF.W.0025.150908T2319Z-150909T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
419 PM PDT TUE SEP 8 2015

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 715 PM PDT
    
* AT 414 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS AN AREA BETWEEN ANZA AND IDYLLWILD. RAINFALL RATES 
  WHERE BETWEEN AN INCH AND INCH AND A HALF PER HOUR. FLASH FLOODING WILL 
  LIKELY BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
  IDYLLWILD-PINE COVE...ANZA...HWY 243 BETWEEN BANNING AND
  IDYLLWILD...HWY 74 BETWEEN MOUNTAIN CENTER AND ANZA...MOUNTAIN
  CENTER...HWY 74 BETWEEN HEMET AND MOUNTAIN CENTER...VALLE VISTA...
  AGUANGA...SAGE AND LAKE HEMET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3383 11673 3366 11662 3352 11672 3356 11698
      3369 11695

$$

JT
2 follow-up statements
534 
WGUS76 KSGX 090106
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
606 PM PDT TUE SEP 8 2015

CAC065-090215-
/O.CON.KSGX.FF.W.0025.000000T0000Z-150909T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
606 PM PDT TUE SEP 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM PDT FOR
RIVERSIDE COUNTY...

AT 605 PM PDT...DOPPLER RADAR INDICATED ONE TO TWO INCHES OF RAINFALL
HAD ACCUMULATED OVER THE MOUNTAIN FOOTHILLS SOUTHWEST OF IDYLLWILD.
THOUGH THUNDERSTORMS HAVE DISSIPATED...FLASH FLOODING REMAINS LIKELY 
ALONG LOCAL CREEKS AND STREAMS THROUGH 715 PM PDT. 

SOME LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING INCLUDE...
IDYLLWILD-PINE COVE...ANZA...HWY 243 BETWEEN BANNING AND IDYLLWILD...
HWY 74 BETWEEN MOUNTAIN CENTER AND ANZA...MOUNTAIN CENTER...HWY 74
BETWEEN HEMET AND MOUNTAIN CENTER...VALLE VISTA...AGUANGA...SAGE AND
LAKE HEMET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3383 11673 3366 11662 3352 11672 3356 11698
      3369 11695

$$

JT
450 
WGUS76 KSGX 090213
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
713 PM PDT TUE SEP 8 2015

CAC065-090219-
/O.EXP.KSGX.FF.W.0025.000000T0000Z-150909T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
713 PM PDT TUE SEP 8 2015

...THE FLASH FLOOD WARNING FOR RIVERSIDE COUNTY WILL EXPIRE AT 715 PM
PDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3383 11673 3366 11662 3352 11672 3356 11698
      3369 11695

$$

JT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 1:47 PM PDT, 2 hours 32 minutes earlier.

Area forecast discussion, Sep 8, 1:47 PM PDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
147 PM PDT TUE SEP 8 2015

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL BRING HOT DAYTIME WEATHER THROUGH
THURSDAY... FOLLOWED BY SLOW COOLING SPREADING INLAND FROM THE COAST
FRIDAY THROUGH EARLY NEXT WEEK ALONG WITH GRADUAL DRYING. TROPICAL
MOISTURE WILL BRING A CHANCE OF AFTERNOON AND EARLY EVENING
THUNDERSTORMS TO THE MOUNTAINS...DESERTS...AND PORTIONS OF THE
INLAND EMPIRE INTO FRIDAY WITH CHANCES GREATEST TODAY THROUGH
THURSDAY. AN INCREASED FLASH FLOOD THREAT WILL ACCOMPANY THESE
THUNDERSTORMS. IN ADDITION...ALL VALLEYS AND COASTAL AREAS COULD SEE
SOME SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EARLY EVENING.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A MOIST AND UNSTABLE ATMOSPHERE REMAINS IN PLACE THIS
AFTERNOON...WITH THE 12Z MIRAMAR SOUNDING SHOWING 1.77 INCHES OF
PRECIPITABLE WATER AND 1058 J/KG OF MOST UNSTABLE CAPE...WITH SOUTH
TO SOUTHEAST FLOW IN THE LOW LEVELS AND SOUTHWEST FLOW ALOFT. WITH
THIS ATMOSPHERIC SET-UP...AND THE AMPLE SUNSHINE THAT THE REGION IS
EXPERIENCING TODAY...RADAR SHOWS THUNDERSTORMS ERUPTING OVER THE
MOUNTAIN RIDGES. SLOW MOVING STORMS COULD PRODUCE FLASH FLOODING.
SEE THE HYDROLOGY SECTION BELOW FOR MORE DETAILS ON THE FLOODING
POTENTIAL.

WATER VAPOR SATELLITE SHOWS HURRICANE LINDA SOUTHWEST OF SOUTHERN
BAJA...WITH SOME WISPS OF HIGH CLOUDS ASSOCIATED WITH LINDA MOVING
OVER SAN DIEGO COUNTY THIS MORNING. A RIDGE ALOFT IS CURRENTLY
BUILDING OVER THE REGION...AND WILL CONTINUE TO BUILD THROUGH AT
LEAST THURSDAY. THE RIDGE...IN ADDITION TO SOME INCREASING MOISTURE
AT THE SURFACE...WILL MAKE FOR HOT AND MUGGY DAYS FOR MOST AREAS.
SURFACE DEW POINTS ARE ALREADY IN THE MID 60S IN WESTERN SAN DIEGO
COUNTY AND ORANGE COUNTY. TEMPERATURES ARE ALREADY 100 TO 105 IN THE
INLAND EMPIRE...95 TO 100 IN ORANGE COUNTY...AND 95 TO 98 IN SOME OF
THE INLAND SAN DIEGO COUNTY COASTAL MESAS. FORECAST TEMPERATURES
WERE INCREASED FOR THURSDAY FOR THE SAN DIEGO COUNTY VALLEYS AND
COAST...DUE TO SOME EASTERLY DOWNSLOPE FLOW FROM THE REMNANT
CIRCULATION OF LINDA THAT THE MODELS ARE INDICATING. THUS...THE HEAT
ADVISORY FOR THOSE AREAS WAS CHANGED TO CONTINUE THROUGH THURSDAY.
THE HEAT ADVISORIES FOR THE INLAND EMPIRE...SANTA ANA
MOUNTAINS/FOOTHILLS AND INLAND ORANGE COUNTY REMAIN THE SAME.

OVER THE NEXT FEW DAYS...LINDA WILL WEAKEN AND MOVE NORTHWEST...WITH
LOW-TO-MID LEVEL WINDS BECOMING MORE EAST TO SOUTHEAST...AND
CONTINUALLY HIGHER MOISTURE ADVECTING INTO THE REGION. ON
THURSDAY...THE WRF INDICATES 700-500 MB WIND OF 15-20 KT OUT OF THE
EAST...AND THERE IS SOME INSTABILITY INDICATED BY THE GFS BUFKIT
SOUNDINGS AT THE COAST. THUS...WE COULD SEE THUNDERSTORMS PUSH ALL
THE WAY TO THE COAST THURSDAY AFTERNOON/EARLY EVENING. THE INLAND
EMPIRE MAY HAVE A DIFFICULT TIME GETTING THUNDERSTORMS TODAY...AS
THE WRF DOES NOT SHOW MUCH OF A CONVERGENCE BOUNDARY SETTING UP NEAR
ELSINORE. HOWEVER...THE WRF DOES SHOW A BETTER CONVERGENCE BOUNDARY
SETTING UP IN THAT AREA ON WEDNESDAY...SO THAT WOULD INDICATE A
BETTER CHANCE FOR THUNDERSTORMS FOR THE INLAND EMPIRE FOR THAT DAY.

BY TOMORROW...MODELS INDICATE PRECIPITABLE WATER INCREASING TO 1.9
INCHES...AND POSSIBLY NEAR 2 INCHES ON THURSDAY. THE THUNDERSTORMS
WILL BRING AN INCREASED FLASH FLOOD THREAT. BY FRIDAY...THE GFS
KEEPS THE REMNANT CIRCULATION FROM LINDA CLOSER TO THE COAST THAN
THE OTHER MODELS...AND SO PRECIPITABLE WATER DOES NOT DECREASE
MUCH...WHILE THE NAM12 AND SREF HAVE THE LINDA CIRCULATION FARTHER
TO THE SOUTHWEST...WITH PRECIPITABLE WATER DECREASING TO 1.5-1.7
INCHES. THE GFS CONTINUES TO KEEP A FAIR AMOUNT OF MOISTURE IN THE
AREA SATURDAY...AND POSSIBLY ENOUGH SUNDAY AS WELL FOR SOME
THUNDERSTORMS OF THE MOUNTAINS AND POSSIBLY DESERTS. HAVE ADDED
AFTERNOON/EARLY EVENING THUNDERSTORMS TO THE FORECAST FOR SATURDAY
THROUGH MONDAY FOR THE MOUNTAINS. MEANWHILE...NIGHT AND MORNING
MARINE LAYER STRATUS SHOULD REMAIN ABSENT FOR A WHILE...DUE TO THE
RIDGE AND INTERFERENCE FROM ALL OF THE MID AND UPPER LEVEL MOISTURE.

GRADUAL COOLING LOOKS TO TAKE PLACE FRIDAY THROUGH EARLY NEXT WEEK
AS THE RIDGE ALOFT SLOWLY WEAKENS AND A TROUGH EVENTUALLY MOVES IN
ALONG THE WEST COAST EARLY NEXT WEEK.

&&

.AVIATION...
082015Z...COAST...NO VIS RESTRICTIONS WILL OCCUR THROUGH WED WITH
OCCASIONAL CLOUDS ABOVE 10000 FEET MSL.

VALLEYS/MOUNTAINS/DESERTS...THUNDERSTORMS WILL CONTINUE THROUGH
03Z...MOST NUMEROUS OVER THE MOUNTAINS...BUT SCATTERED THUNDERSTORMS
COULD OCCUR IN THE DESERTS AND VALLEY FOOTHILLS. BASES WILL BE 8000
FT MSL WITH TOPS TO 45000 FT MSL POSSIBLE...WITH STRONG
UP/DOWNDRAFTS...HAIL...AND LOCAL SURFACE GUSTS OVER 40 KT. THERE IS
A CHANCE OF VCNTY THUNDERSTORMS AT KPSP/KTRM. THUNDERSTORMS WILL
LIKELY DEVELOP IN THE SAME AREAS WED AFTERNOON. OUTSIDE OF
THUNDERSTORMS...NO VIS RESTRICTIONS WILL OCCUR...AND MOST CLOUDS
WILL BE ABOVE 8000 FEET MSL.

&&

.MARINE...
115 PM...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY
AFTERNOON AND EVENING NEAR THE IMMEDIATE COAST. OTHERWISE...NO
HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH SUNDAY.

&&

.BEACHES...
115 PM...THE LONG-PERIOD SOUTHWEST SWELL WILL GRADUALLY LOWER THIS
AFTERNOON/EVENING BUT CONTINUE TO PRODUCE ELEVATED SURF AND STRONG
RIP AND LONGSHORE CURRENTS. THE BEACH HAZARDS STATEMENT IS IN EFFECT
FOR ORANGE COUNTY BEACHES THROUGH 8 PM THIS EVENING...SEE LAXCFWSGX
FOR DETAILS. FOR MORE SURF DETAILS SEE LAXSRFSGX. A NEW SOUTH
SOUTHEAST SWELL COMING FROM HURRICANE LINDA WILL ARRIVE THURSDAY AND
WILL BRING SOME 5-7 FOOT SURF...LOCALLY HIGHER...IN NORTHERN ORANGE
COUNTY THU/FRI.

ALSO...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AT THE BEACHES
THURSDAY AFTERNOON AND EVENING.

&&

.HYDROLOGY...
FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY FOR THE
MOUNTAINS...DESERTS AND PORTIONS OF THE INLAND EMPIRE...AS THE
ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE THROUGH THAT TIME. THIS
WILL CREATE THE CHANCES FOR THUNDERSTORMS PRODUCING HEAVY RAIN. THE
WINDS ALOFT WILL BE LIGHT AS WELL...RESULTING IN SLOW MOVING STORMS
WHICH WILL INCREASE THE THREAT OF FLASH FLOODING FURTHER. RAIN RATES
OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE UNDERNEATH THE HEAVIER
STORMS. THE FLASH FLOOD THREAT STARTS TO DIMINISH FRIDAY INTO THE
WEEKEND AS MOISTURE SLOWLY DECREASES.

&&

.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED FOR SAN DIEGO...RIVERSIDE AND SAN
BERNARDINO COUNTIES. ACTIVATION MAY BE NEEDED FOR SIMILAR AREAS AND
TIMES FOR WEDNESDAY AND THURSDAY AS WELL.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR APPLE AND LUCERNE
     VALLEYS-COACHELLA VALLEY-RIVERSIDE COUNTY MOUNTAINS-SAN
     BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY DESERTS-
     SAN DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.

     HEAT ADVISORY UNTIL 6 PM PDT THURSDAY FOR ORANGE COUNTY INLAND
     AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
     INLAND EMPIRE-SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO
     COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS.

     BEACH HAZARDS STATEMENT UNTIL 8 PM PDT THIS EVENING FOR ORANGE
     COUNTY COASTAL AREAS.

PZ...NONE.
&&

PUBLIC/HYDROLOGY...HARRISON
AVIATION/MARINE/BEACHES...MAXWELL

In the hours before

Special weather statement, Sep 8, 1:50 PM PDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PDT TUE SEP 8 2015

CAZ050-058-062-082145-
SAN DIEGO COUNTY MOUNTAINS CA-SAN DIEGO COUNTY DESERTS CA-
SAN DIEGO COUNTY VALLEYS CA-
150 PM PDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN DIEGO COUNTY
UNTIL 245 PM PDT...

AT 145 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM OVER PINE VALLEY WITH DOWNDRAFT WIND GUSTS AT AN
ESTIMATED 35 MPH. THIS STORM WAS SLOWLY MOVING NORTHWARD AT
5 TO 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM
ALONG WITH NICKLE SIZED HAIL.

LOCATIONS IMPACTED INCLUDE...
MOUNT LAGUNA...JULIAN...CUYAMACA RANCHO STATE PARK...HWY 78
BETWEEN BANNER AND S2...I-8 BETWEEN PINE VALLEY AND BOULEVARD...
PINE VALLEY...DESCANSO...HWY S1 BETWEEN LAKE CUYAMACA AND MOUNT
LAGUNA...LAKE CUYAMACA...HWY 79 BETWEEN JULIAN AND LAKE
CUYAMACA

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3312 11645 3278 11635 3275 11664 3306 11675
TIME...MOT...LOC 2044Z 180DEG 0KT 3329 11661

JT
Local storm report, Sep 8, 2:20 PM PDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
220 PM PDT TUE SEP 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             5 ESE DESCANSO          32.83N 116.52W
09/08/2015  E0.88 INCH       SAN DIEGO          CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKEL-SIZED HAIL

&&

JTAEGER
Local storm report, Sep 8, 2:56 PM PDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
256 PM PDT TUE SEP 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 WNW JULIAN            33.08N 116.61W
09/08/2015  M1.00 INCH       SAN DIEGO          CA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER-SIZED HAIL...AND
            EXTREMELY HEAVY RAIN

&&

JTAEGER
Local storm report, Sep 8, 3:15 PM PDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
315 PM PDT TUE SEP 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             1 N JULIAN              33.09N 116.59W
09/08/2015  M0.75 INCH       SAN DIEGO          CA   TRAINED SPOTTER

&&

BMAXWE
Local storm report, Sep 8, 3:54 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
354 PM PDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FLASH FLOOD      11 NNW JULIAN           33.23N 116.63W
09/08/2015                   SAN DIEGO          CA   LAW ENFORCEMENT

            CHP REPORTS A ROCK OR MUDSLIDE BLOCKING THE
            ROADWAY AT HIGHWAY S-22 NEAR SAN FELIPE
            ROAD.

&&

SHARRISO

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:22 PM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego71 hr
Sep 8, 12:39 AM PDTBeach Hazards StatementSGXOrange19 hr
Sep 8, 1:31 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 8, 1:50 PM PDTSpecial Weather StatementSGXSan Diego55 min
Sep 8, 2:29 PM PDTFlash Flood WarningSGXSan Bernardino4 hr
Sep 8, 2:49 PM PDTSevere Thunderstorm WarningSGXSan Diego56 min
Sep 8, 2:59 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 8, 4:35 PM PDTSevere Thunderstorm WarningSGXRiverside55 min
Sep 8, 4:37 PM PDTFlash Flood WarningSGXRiverside, San Bernardino4 hr

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.